Some common fixed point theorems in dislocated metric spaces


Authors

Samia Bennani - Department of Mathematics and Informatics, Faculty of Sciences Ben M'sik, BP. 7955, Sidi Othmane, University Hassan II-Mohammédia, Casablanca, Morocco.
Hicham Bourijal - Department of Mathematics and Informatics, Faculty of Sciences Ben M'sik, BP. 7955, Sidi Othmane, University Hassan II-Mohammédia, Casablanca, Morocco.
Soufiane Mhanna - Department of Mathematics and Informatics, Faculty of Sciences Ben M'sik, BP. 7955, Sidi Othmane, University Hassan II-Mohammédia, Casablanca, Morocco.
Driss El Moutawakil - Laboratory of Applied Mathematics and Technology of Information and Communication, Faculty Polydisciplinary of Khouribga, BP. 145, University Hassan I - Settat, Khouribga, Morocco.


Abstract

Our purpose in this paper is to establish some new common fixed point theorems for four self-mappings of a dislocated metric space.


Keywords


References

[1] P. Hitzler, A. K. Seda, Dislocated Topologies, J. Electrical Engineering, 51 (2000), 3-7.
[2] P. Hitzler, Generalized metrices and topology in logic programming semantics, Ph. D. Thesis, National University of Ireland, (University College, Cork), (2001).
[3] D. Panthi, K. Jha, A common fixed point of weakly compatible mappings in dislocated metric space, Kathmandu University J. Sci., Engineering and Technology, 8 (2012), 25-30.
[4] I. Rambhadra Sarma, P. Sumati Kumari, On dislocated metric spaces, Int. J. Math. Archive, 3 (2012), 72-77.